# SDR SIMA20180119001

- Difficulty date: January 19, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 32,687 hours, 27,966 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14526217003
- Condition: Gouged
- Location: Cargo Door Way
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HAS A GOUGE AROUND NUTPLATE HOLE ON AFT FRAME SIDE.  REMOVED DAMAGE, PERFORMED HFEC INSPECTION, NO DEFECTS NOTED, FABRICATED AND INSTALLED A FILLER AND DOUBLER.  INSTALLED THE DOUBLER AND FILLER IAW SRM 52-30-04,  NDTM 51-00-00-916-801-00,  CPM 51-21-04, 51-21-05 51-21-06,  AND NCR EM-52-048.
